# SDR MASA2011022201987

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,106 hours, 38,125 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTOFEATHER TEST FAILED.  MX OPS CHECK GOOD.
